# SDR USAA920081069

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 47,010 hours, 31,463 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262A
- Part serial: MA3164
- Condition: Cracked
- Location: Spoiler
- Part time: 25,797 hours, 17,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - WEEKLY CHECK - RIGHT WING  INBOARD GROUND SPOILER HINGE CRACKED.  REMOVED AND REPLACED RIGHT WING  INBOARD GROUND SPOILER IAW 737 AMM 27-62-12-4.
